# SDR 2006FA0000940

- Difficulty date: August 23, 2006
- Submitted: September 22, 2006
- Operation: General aviation
- Aircraft: N9LV
- Make and model: Raythn 390
- Aircraft serial: RB132
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Misrigged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING PHASE INSPECTION FOUND THE LT IB AFT FLAP TRACK ATTACH BOLT CHAFED 3 LAYERS OF CARBON FIBER INTO THE FUSELAGE.  FOUND FLAP MISRIGGED AND TOP 3 FLAP TRACK FASTENERS WORKING.  RECOMMEND ADDITIONAL ATTENTION TO FLAP RIGGING AND ALL ATTACHING HARDWARE DURING PHASE INSPECTIONS.  (K)
